American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 46 of 46 found      Go to page: 1 2

[31] Ming Qing Ouyang. Geometric invariants for Seifert fibred $3$-manifolds . Trans. Amer. Math. Soc. 346 (1994) 641-659. MR 1257644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Marek Kossowski. The Lagrangian Gauss image of a surface in Euclidean $3$-space . Trans. Amer. Math. Soc. 335 (1993) 791-803. MR 1087056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Yoshihiko Mitsumatsu. On the self-intersections of foliation cycles . Trans. Amer. Math. Soc. 334 (1992) 851-860. MR 1183731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Demetrio Domínguez. On the linear independence of certain cohomology classes in the classifying space for subfoliations . Trans. Amer. Math. Soc. 329 (1992) 221-232. MR 1024769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Garrett Stuck. On the characteristic classes of actions of lattices in higher rank Lie groups . Trans. Amer. Math. Soc. 324 (1991) 181-200. MR 986031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Daniel Berend and Gabriel Katz. Concentrated cyclic actions of high periodicity . Trans. Amer. Math. Soc. 323 (1991) 665-689. MR 1005074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Sandro Buoncristiano and Derek Hacon. Characteristic numbers for unoriented ${\bf Z}$-homology manifolds . Trans. Amer. Math. Soc. 323 (1991) 651-663. MR 1005932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Lisa R. Goldberg. $k$-flat structures and exotic characteristic classes . Trans. Amer. Math. Soc. 306 (1988) 433-453. MR 933300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Chuan-Chih Hsiung and Kenneth Michael Shiskowski. Euler-Poincar\'e characteristic and higher order sectional curvature. I . Trans. Amer. Math. Soc. 305 (1988) 113-128. MR 920149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Lucília Daruiz Borsari. Bordism of semifree circle actions on Spin manifolds . Trans. Amer. Math. Soc. 301 (1987) 479-487. MR 882700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Yasuo Matsushita. Pseudo-Chern classes of an almost pseudo-Hermitian manifold . Trans. Amer. Math. Soc. 301 (1987) 665-677. MR 882709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Peter S. Landweber and Robert E. Stong. A bilinear form for Spin manifolds . Trans. Amer. Math. Soc. 300 (1987) 625-640. MR 876469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] William M. Goldman and Morris W. Hirsch. Affine manifolds and orbits of algebraic groups . Trans. Amer. Math. Soc. 295 (1986) 175-198. MR 831195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Steven Hurder. Global invariants for measured foliations . Trans. Amer. Math. Soc. 280 (1983) 367-391. MR 712266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] R. Sivera Villanueva. A geometric interpretation of the Chern classes . Trans. Amer. Math. Soc. 276 (1983) 193-200. MR 684502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Irl Bivens. Curvature operators and characteristic classes . Trans. Amer. Math. Soc. 269 (1982) 301-310. MR 637040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 46 of 46 found      Go to page: 1 2